# SDR AALA971585

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION AT SHEAR TIE, STA 600, STR 26L.  REPLACED SHEAR TIE AT STA 600.  TST:  66,905.01 HOURS.  CYCLES, 46,891.  (X)
